I am feeling lightheaded constantly, and having abdominal and back pain. I have been taking Protonix 40 mg at night. I am attaching my laboratory results for CBC, CMP, UA, lactate, PTT, and INR. I have just been feeling generally unwell these past six months. Please help me.
Welcome to icliniq.com.
I hope you are safe from the pandemic. I went through all of your work up (attachments removed to protect the patient's identity). Minor observations are there. Neutrophils are borderline. Hemoglobin is also on the borderline higher side. A low-grade fever and possible dehydration explain this. Low-grade fever could also be exertional. CT (computed tomography) is unremarkable except for minor vertebral changes (might be postural). BP (blood pressure) is also touching upper limits. Nothing seems wrong. You need to get a few more tests done:
1) ESR (erythrocyte sedimentation rate).
2) CRP (C-reactive protein).
3) Blood culture and sensitivity.
4) Ferritin test to rule out any possible infection or inflammatory process.
Get the investigations done, and please get back for further queries.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. commonly found in young and school going individuals these days unlike it was believed as a disease of old age. So this is a small article giving a basic understanding of low back pain in the young hard working generation .. ... Read fullPlease provide opinion on my complete blood count report.
.. the mentioned history hemoglobin level is low and MCV (mean corpuscular volume) is high, So macrocytic anemia is present (attachment removed to protect patient identity). The cause for which has to be ruled out. Hypothyroidism, vitamin B12 deficie... Read fullExperiencing severe back pain following cervical polypectomy. Is it normal?
.. normal to experience reddish brown discharge for 4-5 days post cervical polypectomy, but it should not cause any back pain per se unless there has been a secondary infection or vaginitis or bacterial vaginosis which is quite likely with vinegar sm... Read full
Ask your health query to a doctor online?Ask a Hematologist Now